# SDR 2008UALA00039

- Difficulty date: January 3, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 42,230 hours, 14,947 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: S4340131003
- Condition: Failed
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO A FAILED GREEN HYDRAULIC SYSTEM.  FAILED LANDING GEAR SAFETY VALVE.  REPLACED LANDING GEAR SAFETY VALVE (49GA).  PERFORMED GEAR CYCLES, OPS CHECKED NORMAL.
